# SDR SIMA20130219007

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 25,944 hours, 18,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3776,  CREW REPORTED THAT DURING APPROACH,  WHEN GEAR LEVER MOVED TO THE DOWN POSTION, NOTHING HAPPENDED AND RECEIVED A GEAR DISAGREE MESSAGE.  NO WIND NOISE FROM NOSE AREA OR INDICATION ON ED1.  EXAMINED THE HYDRAULIC SYNOPTIC PAGE AND ALL SYSTEM RESERVOIRS AND PUMPS WERE INDICATING NORMAL.  RECYCLED GEAR WITH NO CHANGE.  BROKE OFF APPROACH AND DECLARED AN EMERGENCY.  RAN ALL APPROPRIATE EMERGENCY CHECK LISTS.  MLG CAME DOWN USING MANUAL RELEASE SYSTEM.  RETURNED FOR AN UNEVENTFUL LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10.  PERFORMED EXTENSION / RETRACTION IAW AMM 32-30-00.  PERFORMED OPS CHECK OF NOSE WHEEL STEERING IAW AMM 32-51-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
